Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Representations of mod $p$ Lie algebras


Authors: Eric M. Friedlander and Brian J. Parshall
Journal: Bull. Amer. Math. Soc. 17 (1987), 129-132
MSC (1985): Primary 17B50; Secondary 17B10, 17B56
MathSciNet review: 888888
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 17B50, 17B10, 17B56

Retrieve articles in all journals with MSC (1985): 17B50, 17B10, 17B56


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1987-15536-4
PII: S 0273-0979(1987)15536-4